# SDR DALA1146500672

- Difficulty date: July 17, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED ON FWD END AT APPROX STA 377 AT LBL 45. FABRICATED SEAT TRACK REF 757 SRM 53-10-52 PG 2 AND SRM 51-40-05 AT SAA/SAT DURING HMV ON N/R 199794 W/O 8824344001.
